Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/10488
Title: Global synchronization stability for stochastic complex dynamical networks with probabilistic interval time-varying delays
Authors: Li, H
Wong, WK 
Tang, Y
Keywords: Stochastic complex dynamical networks
Synchronization stability
Time-varying delay
Issue Date: 2012
Publisher: Springer
Source: Journal of optimization theory and applications, 2012, v. 152, no. 2, p. 496-516 How to cite?
Journal: Journal of optimization theory and applications 
Abstract: The synchronization problem for a class of complex dynamical networks with stochastic disturbances and probabilistic interval time-varying delays is investigated. Based on the stochastic analysis techniques and properties of the Kronecker product, some delay-dependent asymptotical synchronization stability criteria are derived in the form of linear matrix inequalities (LMIs). The solvability of derived conditions depends not only on the size of the delay, but also on the probability of Bernoulli stochastic variables. A numerical example is given to illustrate the feasibility and effectiveness of the proposed method.
URI: http://hdl.handle.net/10397/10488
ISSN: 0022-3239
EISSN: 1573-2878
DOI: 10.1007/s10957-011-9917-0
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

21
Last Week
1
Last month
1
Citations as of Oct 10, 2017

WEB OF SCIENCETM
Citations

20
Last Week
0
Last month
1
Citations as of Oct 15, 2017

Page view(s)

46
Last Week
1
Last month
Checked on Oct 22, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.